UM
3 × 3 pure imaginary quaternionic solutions of the Hurwitz matrixequations
Cheng C.-M.; Cheok K.-L.; Leong I.-T.
2010-09-24
Source PublicationLinear and Multilinear Algebra
ISSN03081087 15635139
Volume58Issue:7Pages:863-874
AbstractIn this article, we show that the maximum number of 3 × 3 pure imaginary quaternionic solutions to the Hurwitz matrix equations given by TT + TT = 2δI is 3. © 2010 Taylor & Francis.
KeywordHurwitz matrix equations Quaternion
DOI10.1080/03081080903109120
URLView the original
Language英語
Fulltext Access
Citation statistics
Cited Times [WOS]:1   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
AffiliationUniversidade de Macau
Recommended Citation
GB/T 7714
Cheng C.-M.,Cheok K.-L.,Leong I.-T.. 3 × 3 pure imaginary quaternionic solutions of the Hurwitz matrixequations[J]. Linear and Multilinear Algebra,2010,58(7):863-874.
APA Cheng C.-M.,Cheok K.-L.,&Leong I.-T..(2010).3 × 3 pure imaginary quaternionic solutions of the Hurwitz matrixequations.Linear and Multilinear Algebra,58(7),863-874.
MLA Cheng C.-M.,et al."3 × 3 pure imaginary quaternionic solutions of the Hurwitz matrixequations".Linear and Multilinear Algebra 58.7(2010):863-874.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cheng C.-M.]'s Articles
[Cheok K.-L.]'s Articles
[Leong I.-T.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cheng C.-M.]'s Articles
[Cheok K.-L.]'s Articles
[Leong I.-T.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cheng C.-M.]'s Articles
[Cheok K.-L.]'s Articles
[Leong I.-T.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.